# SDR F3LA2012003140721

- Difficulty date: March 10, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 14,364 hours, 5,062 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DOES NOT SHOW CLOSED ON ECAM WHEN IT IS CLOSED.  R & R LT 1 DOOR PROXIMITY SWITCH, OPS CHECK GOOD AMMS2-71-11-401.
